# SDR VNAA202201211111

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 12,906 hours, 11,751 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: False Indication
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, AS GEAR WAS PUT DOWN, CREW RECEIVED ANTI-SKID OUTBOARD FAULT AND OUTBOARD GROUND SPOILER FAULT MESSAGE. CREW DID A GO AROUND, RAN QRH AND REQUESTED 23R FOR LONGER LANDING DISTANCE. FLIGHT DECLARED AN EMERGENCY, NO BRACE, TRUCKS DID ROLL. FLIGHT LANDED WITHOUT INCIDENT ON 23R AND WAS ABLE TO TAXI TO GATE B8 WITH NO FURTHER ISSUES.  OB A/SKID CAUTION MESSAGE ON APPROACH / C/W OPS CHECK OF THE A/SKID CONTROL SYSTEM IAW CRJ 900 AMM 32-44-00-710-801-A01. OP CK GOOD AT THIS TIME. C/W OPS CHECK OF THE SSCUS (SPOST 1) IAW CRJ 900 AMM 27-61-05-740-802-A01.  OPS CHECK GOOD AT THIS TIME.
